Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jkist

Accutane 2nd time.

I have taken accutane last year, and finished the it 8 months ago. during the last months of the treatment, i didnt get alomost any pimple, except for some big on my back, but just sometimes, and always one. my side effects was just dry lips and eyes, so i couldnt use contact lens. but in the first month after accutane i noticed some new pimples on my face, one here, one there, nothing very bad... now im 8 months out of accutane, and i still keep breaking out, the problem is, although i dont have many pimples, i get some cysts sometimes, that scars. i have some new scars, that came after accutane, near my beard. so, although i am better than last year, i was thinking about taking accutane again, since i tried some antibiotics and some solutions like BP, and others which havent helped. do you think that 8 months is enough to take it again? should i wait more? i rellay cant stand cysts anymore, i really want to get rid of this.

thank you !!

Share this post


Link to post
Share on other sites

Go for it if you want to. I thought it was mandatory that you had to wait at least 6 months between treatments. It seems like its time to start taking it again so go for it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×